# SDR QXEA0003003

- Difficulty date: October 25, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NOSE LANDING GEAR BAY ON FORWARD SIDE OF FRAME 2650, RIB IS CRACKED ON LEFT HAND AND RIGHT HAND SIDE OF CENTER GRAVEL GUARD WHERE NOSE LANDING GEAR TIRE BRAKES ATTACH. REPAIRED IAW HORIZON AIR EA 4-53-1387.
